PANADOL® Caplet 500mg Paracetamol provide fast, effective temporary relief from aches and pains, including headaches, migraines, period pain, knee pain and stomach pain.
- Panadol is also gentle on the stomach.
- Effectively eases pain
- Fast Absorption
What does it relieve?
- Headache/Tension headache
- Migraine headache
- Cold & flu symptoms
- Period pain
- Knee pain
- Stomach pain
- Abdominal pain
- Neck pain
- Shoulder pain
- Back pain
- Foot pain
- Joint pain
- Arthritis/Osteoarthritis
- Muscle aches
- Toothache
- Fever
- Sore Throat
Active ingredient: Paracetamol, 500mg
What does it offer?
Panadol Tablets provide fast, effective temporary relief from pain and discomfort.
Other features:
- No gluten, lactose or sugar
- Contains paracetamol
- Does not contain ibuprofen.
Product Detail - 3 strips of 10 Tablets / Pack (Strip)
Made in Ireland
Approved by Drug Control Authority, Ministry of Health Malaysia (MOH)
Registration Number MAL 19950080XRZ